# SDR ASAA2023092245240

- Difficulty date: September 22, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 47,102 hours, 13,593 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TASK CARD 78273000 FOUND FAULT CODE (77-20872) ENG 2 TOP LEFT EGT SIGNAL IS OUT OF RANGE ( T495S4). GROUNDED - YES. ON DEFERRAL.
